Jump to content

Recommended Posts

What you need to do is to call the doctor that prescribed you the medication and tell them what is happening. You need to do this NOW. Call the answering service or whatever they have in place for weekend emergencies. 

Link to comment
Share on other sites

Yea, I agree, get some professional medical advice/help now! 600 mg of Wellbutrin is high but maybe not for the regular release? I don't know, I'm on 450 mg of the XL, pdoc said that's the highest dose for that.

 

Seizures are nothing to joke around with! Don't try to decrease your med and hope that that will make them go away! Call your doc! ER, whatever works!

 

I hope things work out ok and the seizures stop and they can figure out what to do!

Edited by forgetmenot220
Link to comment
Share on other sites

I agree with the above responses.  Seek immediate contact with your own provider or go to ER or urgent care.  You cannot just alter your Wellbutrin dose on your own without putting yourself at risk for further seizures and medical complications.  You need to talk to a medical professional ASAP.

Link to comment
Share on other sites

The maximum dose is 450 mg/day, given in 4 divided doses
Read more about it at 
http://www.drugs.com/dosage/bupropion.html#ZBewO27Yg6XQUhck.99 

 

Did your doctor prescribe you that high dose, are you on Aplenzin it is slightly less potent. You are on a very high dose. 

 

 

"Wellbutrin is known to cause seizures. About four out of every 1,000 people taking Wellbutrin doses of up to 450 mg per day develop seizures. The chances of seizures occurring is greater when a person first starts treatment with Wellbutrin. Seizures are also more likely to occur in certain types of people, such as those who have certain liver problems or who have had a brain injury. If you have a seizure while on Wellbutrin, it is recommended that your healthcare provider take you off Wellbutrin, and that you not take Wellbutrin in the future."

 

depression.emedtv.com/wellbutrin/wellbutrin-seizures.html

 

 

Go to the ER! Like everyone else said.

Edited by Forbidden91
Link to comment
Share on other sites

Forbidden.... 

 

THIS IS NOT AN INTERNET RESEARCH QUESTION.

 

THIS IS A POTENTIALLY LIFE THREATENING SITUATION.

 

THAT'S WHY I AM YELLING ON THE INTERNET.

 

 

OP- Please consult your doc RIGHT AWAY. Not tomorrow. If YOUR doc isn't available, urgent care or ER is the best place to get your question answered.

Link to comment
Share on other sites

600 is a lot. I actually haven't heard of too many other people who have been on that much. When I went up to 600, I became agitated, and hallucinated. Have you tried it at a more traditional dosage?

Link to comment
Share on other sites

 Share

×
×
  • Create New...